Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Sudden dizziness, headache after reading . Ears having beat sound, pain, vomitting. Hard to concentrate. Reason?

last night i had a sudden dizzness and pain in my head after reading a book. woke up this morning with hreadache at the center of my head and low my ears is having a beat sound, like a heart beat and i feel like vomitting when a sharp pain occurs. i get dizzy when reading my emails at work and finding it really hard to concrate and understand the email. why is this happening
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

I understand your concern

I am very sorry that I do not know your age and if you have any other medical problem like diabetes, high blood pressure. If you are young and you do not have any of these problem, the most likely possibility of peripheral vertigo/migraine could be possible. The medications that can help are cinnarizine, betahistine along with analgesics. If you have any of the risk factors that I have mentioned, you can get medical evaluation and also with a brain scan which will clarify the issue.

Best wishes
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor